# SDR UPS00233620

- Difficulty date: August 23, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, COCKPIT EMERGENCY EXIT LIGHT INOP DURING TEST.  REPLACED THE BATTERIES IN THE COCKPIT EMERGENCY EXIT LIGHT.  OPS CK NORMAL.
